Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2016, Issue 718

Issues

Primitive ideals, twisting functors and star actions for classical Lie superalgebras

Kevin Coulembier / Volodymyr Mazorchuk
Published Online: 2014-10-01 | DOI: https://doi.org/10.1515/crelle-2014-0079

Abstract

We study three related topics in representation theory of classical Lie superalgebras. The first one is classification of primitive ideals, i.e. annihilator ideals of simple modules, and inclusions between them. The second topic concerns Arkhipov’s twisting functors on the BGG category 𝒪. The third topic addresses deformed orbits of the Weyl group. These take over the role of the usual Weyl group orbits for Lie algebras, in the study of primitive ideals and twisting functors for Lie superalgebras.

References

  • [1]

    Andersen H. H. and Lauritzen N., Twisted Verma modules, Studies in memory of Issai Schur, Progr. Math. 210, Birkhäuser-Verlag, Boston (2003), 1–26. Google Scholar

  • [2]

    Andersen H. H. and Stroppel C., Twisting functors on O, Represent. Theory 7 (2003), 681–699. Google Scholar

  • [3]

    Arkhipov S., Algebraic construction of contragradient quasi-Verma modules in positive characteristic, Representation theory of algebraic groups and quantum groups, Adv. Stud. Pure Math. 40, Mathematical Society of Japan, Tokyo (2004), 27–68. Google Scholar

  • [4]

    Bernštein I. N., Gel’fand I. M. and Gel’fand S. I., A certain category of g-modules, Funktsional. Anal. i Prilozhen. 10 (1976), no. 2, 1–8. Google Scholar

  • [5]

    Borho W. and Jantzen J. C., Über primitive Ideale in der Einhüllenden einer halbeinfachen Lie-Algebra, Invent. Math. 39 (1977), no. 1, 1–53. Google Scholar

  • [6]

    Cheng S.-J., Mazorchuk V. and Wang W., Equivalence of blocks for the general linear Lie superalgebra, Lett. Math. Phys. 103 (2013), no. 12, 1313–1327. Google Scholar

  • [7]

    Coulembier K., Somberg P. and Souček V., Joseph ideals and harmonic analysis for osp(m|2n), Int. Math. Res. Not. IMRN 2014 (2014), 4291–4340. Google Scholar

  • [8]

    Duflo M., Construction of primitive ideals in an enveloping algebra, Lie groups and their representations (Budapest 1971), Halsted, New York (1975), 77–93. Google Scholar

  • [9]

    Duflo M., Sur la classification des idéaux primitifs dans l’algèbre enveloppante d’une algèbre de Lie semi-simple, Ann. of Math. (2) 105 (1977), no. 1, 107–120. Google Scholar

  • [10]

    Frisk A. and Mazorchuk V., Regular stronly typical blocks of 𝒪𝔮, Comm. Math. Phys. 291 (2009), 533–542. Google Scholar

  • [11]

    Gorelik M., Annihilation theorem and separation theorem for basic classical Lie superalgebras, J. Amer. Math. Soc. 15 (2002), no. 1, 113–165. Google Scholar

  • [12]

    Gorelik M., Strongly typical representations of the basic classical Lie superalgebras, J. Amer. Math. Soc. 15 (2002), 167–184. Google Scholar

  • [13]

    Gorelik M., Shapovalov determinants of Q-type Lie superalgebras, Int. Math. Res. Pap. IMRP 2006 (2006), Article ID 96895. Google Scholar

  • [14]

    Gorelik M. and Grantcharov D., Bounded highest weight modules over 𝔮(n), Int. Math. Res. Not. IMRN (2013), 10.1093/imrn/rnt147. Google Scholar

  • [15]

    Humphreys J. E., Representations of semisimple Lie algebras in the BGG category O, Grad. Stud. Math. 94, American Mathematical Society, Providence 2008. Google Scholar

  • [16]

    Jantzen J. C., Einhüllende Algebren halbeinfacher Lie-Algebren, Ergeb. Math. Grenzgeb. (3) 3, Springer-Verlag, Berlin 1983. Google Scholar

  • [17]

    Kac V., Representations of classical Lie superalgebras, Differential geometrical methods in mathematical physics. II (Bonn 1977), Lecture Notes in Math. 676, Springer-Verlag, Berlin (1978), 597–626. Google Scholar

  • [18]

    Khomenko O. and Mazorchuk V., On Arkhipov’s and Enright’s functors, Math. Z. 249 (2005), no. 2, 357–386. Google Scholar

  • [19]

    Letzter E. S., A bijection of primitive spectra for classical Lie superalgebras of type I, J. Lond. Math. Soc. (2) 53 (1996), no. 1, 39–49. Google Scholar

  • [20]

    Mazorchuk V., Classification of simple 𝔮2-supermodules, Tohoku Math. J. (2) 62 (2010), no. 3, 401–426. Google Scholar

  • [21]

    Mazorchuk V., Parabolic category 𝒪 for classical Lie superalgebras, Advances in Lie superalgebras, Springer INdAM Ser. 7, Springer-Verlag, Cham (2014), 149–166. Google Scholar

  • [22]

    Mazorchuk V. and Miemietz V., Cell 2-representations of finitary 2-categories, Compos. Math. 147 (2011), no. 5, 1519–1545. Google Scholar

  • [23]

    Mazorchuk V. and Ovsienko S., A pairing in homology and the category of linear complexes of tilting modules for a quasi-hereditary algebra, J. Math. Kyoto Univ. 45 (2005), no. 4, 711–741. Google Scholar

  • [24]

    Mazorchuk V. and Stroppel C., Translation and shuffling of projectively presentable modules and a categorification of a parabolic Hecke module, Trans. Amer. Math. Soc. 357 (2005), no. 7, 2939–2973. Google Scholar

  • [25]

    Mazorchuk V. and Stroppel C., On functors associated to a simple root, J. Algebra 314 (2007), no. 1, 97–128. Google Scholar

  • [26]

    Musson I. M., A classification of primitive ideals in the enveloping algebra of a classical simple Lie superalgebra, Adv. Math. 91 (1992), no. 2, 252–268. Google Scholar

  • [27]

    Musson I. M., Primitive ideals in the enveloping algebra of the Lie superalgebra sl(2,1), J. Algebra 159 (1993), no. 2, 306–331. Google Scholar

  • [28]

    Musson I. M., The enveloping algebra of the Lie superalgebra osp(1,2r), Represent. Theory 1 (1997), 405–423. Google Scholar

  • [29]

    Musson I. M., Lie superalgebras and enveloping algebras, Grad. Stud. Math. 131, American Mathematical Society, Providence 2012. Google Scholar

  • [30]

    Penkov I., Generic representations of classical Lie superalgebras and their localization, Monatsh. Math. 118 (1994), no. 3–4, 267–313. Google Scholar

  • [31]

    Penkov I. and Serganova V., Representations of classical Lie superalgebras of type I, Indag. Math. (N.S.) 3 (1992), no. 4, 419–466. Google Scholar

  • [32]

    Pinczon G., The enveloping algebra of the Lie superalgebra osp(1,2), J. Algebra 132 (1990), no. 1, 219–242. Google Scholar

  • [33]

    Serganova V., On representations of the Lie superalgebra p(n), J. Algebra 258 (2002), no. 2, 615–630. Google Scholar

  • [34]

    Serganova V., Kac–Moody superalgebras and integrability, Developments and trends in infinite-dimensional Lie theory, Progr. Math. 288, Birkhäuser-Verlag, Boston (2011), 169–218. Google Scholar

  • [35]

    Sergeev A. N., The centre of enveloping algebra for Lie superalgebra Q(n,C), Lett. Math. Phys. 7 (1983), no. 3, 177–179. Google Scholar

  • [36]

    Taskin M., Inner tableau translation property of the weak order and related results, Proc. Amer. Math. Soc. 141 (2013), no. 3, 837–856. Google Scholar

  • [37]

    Van der Jeugt J., Character formulae for the Lie superalgebra C(n), Comm. Algebra 19 (1991), no. 1, 199–222. Google Scholar

  • [38]

    Van der Jeugt J., Hughes J. W. B., King R. C. and Thierry-Mieg J., A character formula for singly atypical modules of the Lie superalgebra sl(m/n), Comm. Algebra 18 (1990), no. 10, 3453–3480. Google Scholar

  • [39]

    Vogan, Jr. D., Ordering of the primitive spectrum of a semisimple Lie algebra, Math. Ann. 248 (1980), no. 3, 195–203. Google Scholar

  • [40]

    Weibel C., An introduction to homological algebra, Cambridge Stud. Adv. Math. 38, Cambridge University Press, Cambridge 1994. Google Scholar

About the article

Received: 2014-01-27

Revised: 2014-04-09

Published Online: 2014-10-01

Published in Print: 2016-09-01


Kevin Coulembier is a Postdoctoral Fellow of the Research Foundation – Flanders (FWO). Volodymyr Mazorchuk is partially supported by the Swedish Research Council.


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2016, Issue 718, Pages 207–253, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2014-0079.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Kevin Coulembier
Communications in Mathematical Physics, 2016, Volume 348, Number 2, Page 579
[2]
Chih-Whi Chen
Journal of Mathematical Physics, 2016, Volume 57, Number 5, Page 051703

Comments (0)

Please log in or register to comment.
Log in